# SDR SWAA982832

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANS CHECK, FOUND LT WING T/E LOWER WING SKIN JUST BELOW BEAM TO SPAR FITTING IS GOUGED AROUND FASTENERS.  REPAIRED LOWER WING SKIN BELOW BEAM TO SPAR FITTING PER TRAMCO ER 98-0940.
